CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES

Trockel W (1989)
Economics Letters 30(1): 7-10.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Abstract / Bemerkung
A linear utility representation theorem due to Blackwell and Girshick (1953) is used to answer the question as formulated by Grandmont (1987) whether Cobb-Douglas representable preferences are the only ones which are budget-invariant.
Erscheinungsjahr
1989
Zeitschriftentitel
Economics Letters
Band
30
Ausgabe
1
Seite(n)
7-10
ISSN
0165-1765
Page URI
https://pub.uni-bielefeld.de/record/1652629

Zitieren

Trockel W. CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters. 1989;30(1):7-10.
Trockel, W. (1989). CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters, 30(1), 7-10. doi:10.1016/0165-1765(89)90148-1
Trockel, W. (1989). CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters 30, 7-10.
Trockel, W., 1989. CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters, 30(1), p 7-10.
W. Trockel, “CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES”, Economics Letters, vol. 30, 1989, pp. 7-10.
Trockel, W.: CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters. 30, 7-10 (1989).
Trockel, Walter. “CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES”. Economics Letters 30.1 (1989): 7-10.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:06Z
MD5 Prüfsumme
8a6423067dd75ef60679246571472e18

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar